RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cherepnev, Mikhail Alekseevich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 1

Number of views:
This page:850
Abstract pages:3866
Full texts:1424
References:394
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19892
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/307329

Publications in Math-Net.Ru
2016
1. M. A. Cherepnev, “Modular algorithm for reducing matrices to the Smith normal form”, Diskr. Mat., 28:2 (2016),  154–160  mathnet  mathscinet  elib; Discrete Math. Appl., 27:3 (2017), 143–147  isi  scopus
2. M. A. Cherepnev, “Extension of the Rissanen algorithm to the factorization of block-Hankel matrices for solving systems of linear equations”, Diskr. Mat., 28:1 (2016),  150–155  mathnet  mathscinet  elib; Discrete Math. Appl., 27:2 (2017), 69–72  isi  scopus
2014
3. M. A. Cherepniov, N. L. Zamarashkin, “The universal block Lanczos–Padé method for linear systems over large prime fields”, Fundam. Prikl. Mat., 19:6 (2014),  225–249  mathnet  mathscinet; J. Math. Sci., 221:3 (2017), 461–478
4. M. A. Cherepniov, “A note on the kernel of group homomorphism from the Weil descent method”, Fundam. Prikl. Mat., 19:6 (2014),  213–224  mathnet  mathscinet; J. Math. Sci., 221:3 (2017), 452–460
2013
5. M. A. Cherepniov, “Pairing inversion for finding discrete logarithms”, Fundam. Prikl. Mat., 18:4 (2013),  185–195  mathnet  mathscinet; J. Math. Sci., 206:6 (2015), 734–741  scopus
2012
6. M. A. Cherepniov, “A connection of series approximations and the basis of the Krylov space in block algorithms of Coppersmith and Montgomery”, Fundam. Prikl. Mat., 17:5 (2012),  211–223  mathnet; J. Math. Sci., 193:4 (2013), 622–630  scopus
2008
7. M. A. Cherepnev, “A block algorithm of Lanczos type for solving sparse systems of linear equations”, Diskr. Mat., 20:1 (2008),  145–150  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:1 (2008), 79–84  scopus
2006
8. M. A. Cherepnev, “Properties of large prime divisors of numbers of the form $p-1$”, Mat. Zametki, 80:6 (2006),  920–925  mathnet  mathscinet  zmath  elib; Math. Notes, 80:6 (2006), 863–867  isi  scopus
2003
9. M. A. Cherepnev, “Public key distribution schemes based on a noncommutative group”, Diskr. Mat., 15:2 (2003),  47–51  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:3 (2003), 265–269
1996
10. M. A. Cherepnev, “On a connection between the complexities of the discrete logarithmization and the Diffie–Hellman problems”, Diskr. Mat., 8:3 (1996),  22–30  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:4 (1996), 341–349
1995
11. M. A. Cherepnev, “Algebraic independence of values of hypergeometric $E$-functions”, Mat. Zametki, 57:6 (1995),  896–912  mathnet  mathscinet  zmath  elib; Math. Notes, 57:6 (1995), 630–642  isi
1994
12. M. A. Cherepnev, “On algebraic independence of some subclasses of hypergeometric functions”, Mat. Zametki, 55:1 (1994),  117–129  mathnet  mathscinet  zmath  elib; Math. Notes, 55:1 (1994), 78–85  isi
1991
13. M. A. Cherepnev, “On algebraic independence of values of hypergeometric $E$-functions, satisfying linear nonhomogeneous differential equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 1,  27–33  mathnet  mathscinet  zmath
1990
14. M. A. Cherepnev, “On the algebraic independence of the values of hypergeometric $E$-functions”, Uspekhi Mat. Nauk, 45:6(276) (1990),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 145–146  isi

Presentations in Math-Net.Ru
1. Современные методы решения разреженных систем линейных уравнений над конечными полями
M. A. Cherepnev
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
November 11, 2008 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020